Pracownia Analizy Funkcjonalnej : Publikacje

  1. B. Kwaśniewski, A. Lebedev
    Variational principles for spectral radius of weighted endomorphisms of C(X,D)
    Trans. Amer. Math. Soc. 373 (2020), no. 4, 2659-2698, (Licencja: American Mathematical Society, Published electronically: January 7, 2020 ).
    DOI10.1090/tran/7993
  2. B. Kwaśniewski, R. Meyer
    Noncommutative Cartan C*-subalgebras
    Trans. Amer. Math. Soc. 373 (2020), no. 12, 8697-8724, (Published Online: September 29, 2020 ).
    DOI10.1090/tran/8174
  3. B. Kwaśniewski, R. Meyer
    Stone duality and quasi-orbit spaces for generalised C*-inclusions
    Proc. London Math. Soc. 121 (2020), no. 4, 788-827, (published online: 2 May 2020.).
    DOI10.1112/plms.12332
  4. A. McKee
    Weak amenability for dynamical systems
    Studia Math. (2020), (on-line first, Published online 15 October 2020.).
    DOI10.4064/sm200227-20-7
  5. K. Zajkowski
    Bounds on tail probabilities for quadratic forms in dependent sub-gaussian random variables
    Statistics & Probability Letters 167 (2020), 1-7, (Available online 11 August 2020, Article 108898).
    DOI10.1016/j.spl.2020.108898
  6. K. Zajkowski
    On norms in some class of exponential type Orlicz spaces of random variables
    Positivity 24 (2020), no. 5, 1231-1240, (Published online: 23.12.2019).
    DOI10.1007/s11117-019-00729-6
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl